# SDR AALA202512312498

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 70,106 hours, 29,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS GIRT FLAP ON FORWARD ENTRY DOOR TOO LONG. MAINTENANCE TUCKED IN GIRT FLAP IN THE L1 DOOR SLIDE BUSTLE PER AMM 25-66-00.
